Separation of Dirac and Kähler equations in spherically symmetric space‐times

Panahimoghaddam, M. and Tucker, Robin (1986) Separation of Dirac and Kähler equations in spherically symmetric space‐times. Journal of Mathematical Physics, 27 (5). pp. 1398-1403. ISSN 0022-2488

Full text not available from this repository.

Abstract

The Dirac and Kähler equations are separated in a class of spherically symmetric space‐times by using new techniques of Clifford analysis. New operators, which raise and lower the ‘‘spin weight’’ of spin‐weighted functions by (1)/(2), are also introduced. The separated solutions enable us to analyze the distinction between spinor solutions to the Dirac separation equation and Kähler solutions.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Mathematical Physics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3109
Subjects:
ID Code:
74950
Deposited By:
Deposited On:
04 Aug 2015 08:46
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19